research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Some Fixed Point Theorems for Generalized Contractive SelfMapping on Cone Metric Space
بعض هبرهناث النقطت الصاهدة لتطبيق ذاتي هنكوش هعون في فضاء كوى الوتري

Author: Tamara Shehab Ahmed تمارة شهاب احمد
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2013 Issue: 3 Pages: 69-78
Publisher: Al-Mustansyriah University الجامعة المستنصرية


In this paper, we prove some fixed point theorems for self mapping satisfying generalized contractive condition in the setting of Cone metric space with assumption that the Cone is non-normal. Our results aregeneralizations of some recent results

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2013 (1)